HKUST Library Institutional Repository Banner

HKUST Institutional Repository >
Mathematics >
MATH Journal/Magazine Articles >

Please use this identifier to cite or link to this item:
Title: On the fix-points of composite meromorphic functions and generalizations
Authors: Yang, Chung-Chun
Zheng, Jian-Hua
Keywords: Meromorphic functions
Issue Date: 1996
Citation: Journal d'analyse mathématique, v. 68, 1996, p. 59-93
Abstract: Let us begin with introducing the following fundamental notations and definition. Let f(z) be a transcendental function meromorphic in the complex plane. Throughout this paper, we denote by p(f), λ(f) and σ(f) the order, lower order of f(z), and exponent of convergence for its zeros, respectively and by E and F sets on the positive real axis with, respectively, finite linear measure and finite logarithmic measure, not necessarily the same at each occurrence. And we denote by S(r,f) a quantity S(r,f) = o(T(r,f)), as r → ∞, possible outside a set of finite linear measure. We say that a meromorphic function γ(z) is a small meromorphic function with respect to f(z), provided that T(r,γ) = S(r,f). Let g(z) be a transcendental entire function, or else meromorphic if f(z) is a rational function.
Rights: © 1996 The Magnes Press, The Hebrew University, Jerusalem. Reproduced with permission.
Appears in Collections:MATH Journal/Magazine Articles

Files in This Item:

File Description SizeFormat
fixpoints.pdf2521KbAdobe PDFView/Open

All items in this Repository are protected by copyright, with all rights reserved.